# SDR 2007FA0000910

- Difficulty date: September 20, 2007
- Submitted: October 16, 2007
- Operation: General aviation
- Aircraft: N268PA
- Make and model: Beech 400A
- Aircraft serial: RK323
- Engine: Pwa JT15D5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 45A3161521
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION.  NOSE GEAR FOLLOW UP DOOR, P/N 45A31615-21 ON BRACKETS PN 45A31613-9, 45A31613-7 AND 45A31616-3 AT ATTACHING RIVET HAS CRACKS GOING FORWARD TO AFT THOUGH THE FIRST RIVET ALONG THE RIVET ROW. RELATIVE WIND PUSHING AFT ON THE DOOR WHILE GEAR IS EXTENDED FOR TAKEOFF AND LANDING AND VIBRATION.  USING THICKER MATERIAL DURING MFG AND OR ADDING A DOUBLER.  (K)
